| Catalog Number |
382523 |
| Medical Device Problem Code |
Shielding Failure (1568)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, il was used as the state.
Event or Problem Description
"to clarify the issue, after i inserted the catheter and removed the needle, the safety button appeared to be stuck.This prevented the needle from retracting fully into the safety housing as intended." additional information: the event occurred on 05/05/2026.